# SDR SWAA2018091024889

- Difficulty date: September 5, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 52,079 hours, 30,670 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG64942
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY FELL OUT DID NOT DEPLOY, STILL OPERATIONAL.  R&R SLIDE PER MT.
